# SDR SWAA2015051239594

- Difficulty date: May 6, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 43,328 hours, 26,803 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149A7614
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLY ACCESS PANEL T CHORD CORRODED AT BS 727, BETWEEN LBL 23 TO RBL 23.  R & R T CHORD IAW SRM.
